Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Orbit structure of the exceptional Hermitian symmetric spaces. II


Author: Daniel Drucker
Journal: Bull. Amer. Math. Soc. 80 (1974), 1225-1229
MSC (1970): Primary 17B25, 17B60, 32M15, 53C35; Secondary 17C40
DOI: https://doi.org/10.1090/S0002-9904-1974-13690-6
Part I: Bull. Amer. Math. Soc., Volume 80, Number 2 (1907), 285--289
MathSciNet review: 0335859
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Drucker, Nonassociative algebras and hermitian symmetric spaces, Doctoral Dissertation, University of California, Berkeley, Calif., 1973.
  • 2. Daniel Drucker, Orbit structure of the exceptional Hermitian symmetric spaces. I, Bull. Amer. Math. Soc. 80 (1974), 285–289; ibid. 80 (1974), 1225–1229. MR 0335859, https://doi.org/10.1090/S0002-9904-1974-13465-8
  • 3. SigurÄ‘ur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455
  • 4. Mikio Ise, Realization of irreducible bounded symmetric domain of type (𝑉), Proc. Japan Acad. 45 (1969), 233–237. MR 0249663
  • 5. Mikio Ise, Canonical realizations of bounded symmetric domains as matrix-spaces., Nagoya Math. J. 42 (1971), 115–133. MR 0290294
  • 6. Max Koecher, An elementary approach to bounded symmetric domains, Rice University, Houston, Tex., 1969. MR 0261032
  • 7. J. Tits, Algèbres alternatives, algèbres de Jordan et algèbres de Lie exceptionelles (announcement), 1963.
  • 8. J. Tits, Algèbres alternatives, algèbres de Jordan et algèbres de Lie exceptionnelles. I. Construction, Nederl. Akad. Wetensch. Proc. Ser. A 69 = Indag. Math. 28 (1966), 223–237 (French). MR 0219578
  • 9. Joseph A. Wolf, Fine structure of Hermitian symmetric spaces, Symmetric spaces (Short Courses, Washington Univ., St. Louis, Mo., 1969–1970), Dekker, New York, 1972, pp. 271–357. Pure and App. Math., Vol. 8. MR 0404716

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 17B25, 17B60, 32M15, 53C35, 17C40

Retrieve articles in all journals with MSC (1970): 17B25, 17B60, 32M15, 53C35, 17C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13690-6